Couldn't find what you looking for?

TRY OUR SEARCH!


I got prednisone injection because of severe allergic reaction that developed. My throat got swollen and I had breathing difficulties. I think that prednisone caused constipation, because since I got that injection I have developed metabolism problems. Does prednisone cause constipation? I can not say what else could cause it.

Loading...


Well it is almost expect effect of prednisone. It is likely to cause stomach problems, so it causes diarrhoea or constipation, depend on individual reaction on drug. Also headache may occur due to prednisone, increased sweating, sleeping difficulties or increased or decreased appetite, but these effects do not require special medical attention. Stomach upset can be avoided if used with milk or food.
Reply

Loading...

Hello there,

As the poster above me has already said injection of the prednisone is causing stomach problems. In your case this is constipation. I presume that you don’t want to and see your doctor about this, so I think that you should go to the pharmacy and explain them your situation. They will probably suggest you some medication for constipation and this would be the best solution.

Of course there is possibility that medication is not going to work so maybe you will have to visit your doctor about constipation problem after all. Anyhow, I am using some herbal teas for situations like this because it is not possible to drink medications all the time without certain consequences.

 

Reply

Loading...